O crime de evasão de divisas

DSpace/Manakin Repository

Show simple item record

dc.contributor.author Pagliuso, Roberto Garcia Lopes
dc.date.accessioned 2015-08-05T17:37:33Z
dc.date.available 2015-08-05T17:37:33Z
dc.date.issued 2008-01
dc.identifier.citation Revista do Instituto dos Advogados de São Paulo, São Paulo, v. 11, n. 21, p. 241-252, jan./jun. 2008. pt_BR.UTF-8
dc.identifier.issn 14157683
dc.identifier.uri http://bdjur.tjdft.jus.br/xmlui/handle/tjdft/28149
dc.language.iso pt_BR pt_BR.UTF-8
dc.publisher Revista dos Tribunais pt_BR.UTF-8
dc.subject Transferência de capital, Brasil. pt_BR.UTF-8
dc.subject Sistema financeiro, Brasil. pt_BR.UTF-8
dc.title O crime de evasão de divisas pt_BR.UTF-8
dc.type Artigo pt_BR.UTF-8


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account